# SDR IPXA2021070971465

- Difficulty date: June 21, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Skin
- Part number: ARB75581
- Condition: Gouged
- Location: L/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING FIXED L/E UPPER SKIN IS GOUGED BETWEEN STA. XOS. 1187 TO 1191.REPAIRED GOUGED L/H WING FIXED L/E UPPER SKIN BETWEEN STA. XOS. 1187 TO 1191 IAW SRM 57-40-01 REPAIR 16. (MAJOR)
